# SDR 2003UALA00918

- Difficulty date: November 26, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 33,526 hours, 25,220 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO THE FIELD IN ABQ FOR PRECAUTIONARY MEASURES, AFT CARGO DOOR LIGHT INDICATION CAME ON PASS INITIAL 9500 FEET AND REMAINED ON.  NO PREVIOUS HISTORY.  FOUND TARGET OUT OF ADJUSTMENT.  RE-ADJUSTED AND NO PROBLEMS SINCE.  TYPICAL CAUSE OF TARGETS BEING OUT OF ADJUSTMENT IS DUE TO CARGO LOADING AND ACCIDENTALLY HITTING/BENDING THE TARGET BRACKET.
